# SDR YV3R2023042700561

- Difficulty date: April 18, 2023
- Submitted: April 27, 2023
- Operation: General aviation
- Aircraft: N8611C
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14495
- Aircraft time: 459 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: D2604
- Condition: Faulty
- Part time: 459 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED RELAY, 40 AMP 24V, SPDT P/N: D260-4 SHORTED INTERNALLY.
